MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. STEALTHSTATION FLEXENT; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. STEALTHSTATION FLEXENT; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Model Number 9736242
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that the blue light on the power button indicated the system was on, but the screen was blank.The compact disc (cd) drive would open and close, but the screen remained blank.The site powered on and off several times with no results.Eventually, after about 30 minutes and powering on and off 4-5 times, the screen began to reboot up and started working.There was no patient involvement.
 
Additional Manufacturer Narrative
H3,h6: no products have been returned to medtronic for analysis.Codes b17, c20, and d15 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H2) continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9736226, version #: 2.1.0, ubd:- , udi#:- h2) please see the additional codes section for updated annex g code.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H2, h3, h6) a manufacturer representative went to the site to test the navigation system.It was reported that there was no fault found.Codes b01, c19, and d14 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H2: correction: b5 and h6.The event problem and annex f codes previously reported were incorrect.The correct event problem and annex f code have been provided.Additional information: d4.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that prior to a procedure, the blue light on the power button indicated the system was on, but the screen was blank.The compact disc (cd) drive would open and close, but the screen remained blank.The site powered on and off several times with no results.Eventually, after about 30 minutes and powering on and off 4-5 times, the screen began to reboot up and started working.There was no patient involvement.
 
Additional Manufacturer Narrative
H3, h6: a software analysis was initiated.However, it was found that there was insufficient information to determine whether a software anomaly contributed to the reported behavior.The logs were reviewed and found that the nvidia graphics processing unit (gpu) failed to enumerate on the "pcie" bus during boot, preventing the display driver from initializing."lightdm" started but had no available display outputs, resulting in a blank screen.The "grub recordfail" flag confirmed at least one prior boot did not complete cleanly, consistent with the reported repeated power cycles.The system was powered off and rebooted, at which point the gpu enumerated successfully and normal operation resumed.Log analysis confirms that the gpu's pcie upstream bridge was not enumerated by the "bios" during the first boot cycle.This was a confirmed observation based on log evidence.The explanation most consistent with the available evidence was that following an approximately 19-day powered-off period after a non-clean shutdown, the system "bios/uefi" failed to power up and enumerate the nvidia gpu pcie slot during the initial cold boot.A subsequent reboot approximately nine minutes later resulted in successful pcie re-initialization and normal gpu enumeration.The blank screen was caused by an intermittent pcie enumeration failure of the gpu- not a software defect or improper shutdown procedure.This behavior aligns with a known bios/pcie cold bo ot reliability issue on the "bcm mx170qd" platform with bios version 5.12 and was not attributable to software or driver defects.No anomalous log entries were observed.Previously reported codes b01, c19, and d15 are applicable to the software analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
STEALTHSTATION FLEXENT
Common Device Name
EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24019198
Report Number1723170-2026-00050
Device Sequence Number8970228
Product Code PGW
UDI-Device Identifier00763000336592
UDI-Public(01)00763000336592(11)240905(10)0012431464
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9736242
Device Catalogue Number9736242
Device Lot Number0012431464
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer01/06/2026
01/09/2026
01/22/2026
03/31/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date01/09/2026
01/12/2026
01/29/2026
04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown